# SDR VNAA2016100300004

- Difficulty date: October 3, 2016
- Submitted: October 7, 2016
- Operation: Air carrier
- Aircraft: N242JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7911
- Aircraft time: 30,077 hours, 30,056 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT STRIPS INOPERATIVE.  MAINTENANCE TROUBLESHOT, AND TIGHTENED THE CONNECTOR ON THE NR 4CHARGER ASSEMBLY, AND PERFORMED CHECKS IAW AMM, OPS CHECKED GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
